Linear and semilinear parabolic equations on BUC (IRN)

Matthias Georg Hieber, Pablo Koch-Medina, Sandro Merino

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)107-118
Number of pages12
JournalMathematische Nachrichten
Volume179
Publication statusPublished - 1996
Externally publishedYes

Fingerprint

Semilinear Parabolic Equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Linear and semilinear parabolic equations on BUC (IRN). / Hieber, Matthias Georg; Koch-Medina, Pablo; Merino, Sandro.

In: Mathematische Nachrichten, Vol. 179, 1996, p. 107-118.

Research output: Contribution to journalArticle

Hieber, MG, Koch-Medina, P & Merino, S 1996, 'Linear and semilinear parabolic equations on BUC (IRN)', Mathematische Nachrichten, vol. 179, pp. 107-118.
Hieber, Matthias Georg ; Koch-Medina, Pablo ; Merino, Sandro. / Linear and semilinear parabolic equations on BUC (IRN). In: Mathematische Nachrichten. 1996 ; Vol. 179. pp. 107-118.
@article{cc5132d471a947aea9e3cf3c86045371,
title = "Linear and semilinear parabolic equations on BUC (IRN)",
author = "Hieber, {Matthias Georg} and Pablo Koch-Medina and Sandro Merino",
year = "1996",
language = "English",
volume = "179",
pages = "107--118",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",

}

TY - JOUR

T1 - Linear and semilinear parabolic equations on BUC (IRN)

AU - Hieber, Matthias Georg

AU - Koch-Medina, Pablo

AU - Merino, Sandro

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0011615234&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011615234&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0011615234

VL - 179

SP - 107

EP - 118

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

ER -